# SDR 2003UALA00412

- Difficulty date: May 5, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 26,577 hours, 4,126 cycles
- Engine: Pwa PW4090
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD FLAP DRIVE FAILURE INVOLVING PRIMARY AND SECONDARY SYSTEMS.  CENTER ACE WAS REPLACED AS PRECAUTIONARY.  DETAILED TESTS OF FLAP PRI CONTROL VALVE AND FLAP SECODARY MODES PASSED WITH NO FAULTS.
